TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 28·Issue 5·August 2025·29 Articles

Volume 28, Issue 5

Articles

Open Access Research Article·pp. 1703–1722·Vol. 28, Issue 5Aug 2025

Type 2 of internal direct products of UP (BCC)-algebras

Chatsuda Chanmanee, Ronnason Chinram, Rukchart Prasertpong, Pongpun Julatha, Aiyared Iampan

Published Online: 13 Aug 2025DOI: 10.47974/JIM-1722

In this paper: This article delves into the innovative application of the internal direct product (IDP) in the framework of UP (BCC)-algebras, introducing two novel types: the standard IDP and the anti-internal dire...

AbstractReferencesFull Text PDF (507 KB)Views: 263Downloads: 126Citations: 0
Open Access Research Article·pp. 1723–1734·Vol. 28, Issue 5Aug 2025

Fixed point results using self mapping in multiplicative metric space

R. D. Mohanraj, C. Rajesh

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2142

In this paper: In this article, we proved fixed point theorems using contraction mappings in the metric space. Specifically, we deal among the space of multiplicative metric in which we obtain fixed point using the...

AbstractReferencesFull Text PDF (485 KB)Views: 296Downloads: 141Citations: 0
Open Access Research Article·pp. 1735–1758·Vol. 28, Issue 5Aug 2025

Improved mean estimation of sensitive study variable under two phase sampling with sub-sampling the non-respondents

Hafiza Fakarul Nisa, Sadia Khalil, Sat Gupta

Published Online: 01 Aug 2025DOI: 10.47974/JIM-1743

In this paper: In this study, we present generalized mean estimators aimed at tackling the challenges associated with non-sampling errors in sensitive survey data. Our approach utilizes both full and optional Random...

AbstractReferencesFull Text PDF (424 KB)Views: 189Downloads: 118Citations: 0
Open Access Research Article·pp. 1759–1777·Vol. 28, Issue 5Aug 2025

A random S-asymptotically δ1-periodic mild solutions for functional evolution equations with delay and random effect

Amel Benaissa, Fatima Bouazzaoui, Abdelkrim Salim, Mouffak Benchohra

Published Online: 05 May 2025DOI: 10.47974/JIM-1789

In this paper: Our aim in this work is to study the existence of S-asymptotically δ1-periodic mild almost automorphic solutions of a random functional evolution equation with infinite delay and random effects with r...

AbstractReferencesFull Text PDF (401 KB)Views: 223Downloads: 123Citations: 0
Open Access Research Article·pp. 1779–1793·Vol. 28, Issue 5Aug 2025

Investigating fuzzy topological indices of linear and multi-cyclic Naphtalene

Mehri Hasani, Masoud Ghods

Published Online: 10 Jun 2025DOI: 10.47974/JIM-1791

In this paper: This research study focuses on the theoretical examination of the fuzzy graph of aromatic hydrocarbon naphthalene. It introduces new definitions for the first Zagreb fuzzy index, forgotten index, and...

AbstractReferencesFull Text PDF (1.0 MB)Views: 200Downloads: 147Citations: 0
Open Access Research Article·pp. 1795–1806·Vol. 28, Issue 5Aug 2025

A proposed improved ratio method for the solution of IVPs in delay differential equations of various characteristics

V. J. Shaalini, S. E. Fadugba

Published Online: 08 Mar 2025DOI: 10.47974/JIM-2033

In this paper: This paper proposes an improved Ratio Method (IRM) to tackle Delay Differential Equations (DDEs) by employing a rational-type interpolating function. The Lagrange interpolation was used for approximat...

AbstractReferencesFull Text PDF (444 KB)Views: 263Downloads: 109Citations: 0
Open Access Research Article·pp. 1813–1824·Vol. 28, Issue 5Aug 2025

Almost (K, L)-continuous functions in ideal bitopological spaces

Carlos Carpintero, Neelamegarajan Rajesh, Ennis Rosas, José Sanabria

Published Online: 13 Aug 2025DOI: 10.47974/JIM-2062

In this paper: Using the notion of ideal bitopological space we introduce the (k, l)-almost (K, L)-continuous functions and obtain several properties of this functions and finally we obtain some relationships with a...

AbstractReferencesFull Text PDF (406 KB)Views: 230Downloads: 101Citations: 0
Open Access Research Article·pp. 1825–1835·Vol. 28, Issue 5Aug 2025

A proof of cases of de Polignac’s conjecture

Mbakiso F. Mothebe, Dintle N. Kagiso, Ben T. Modise

Published Online: 13 Aug 2025DOI: 10.47974/JIM-2095

In this paper: For n ≥ 1 let pn denote the nth prime number. Let  S = {1, 7, 11, 13, 17, 19, 23, 29}, the set of positive integers which are both less than and relatively prime to 30. For x ≥ 0, let Tx := {30x + i |...

AbstractReferencesFull Text PDF (464 KB)Views: 283Downloads: 153Citations: 0
Open Access Research Article·pp. 1837–1845·Vol. 28, Issue 5Aug 2025

Numerical simulation of nonlinear equations by converting quadrature rule to iterative technique

Inderjeet, Rashmi Bhardwaj

Published Online: 21 Aug 2025DOI: 10.47974/JIM-2138

In this paper: In computational mathematics, numerical integration is an essential method that yields effective approximations of definite integrals.  The trapezoidal technique is one of the most popular numerical i...

AbstractReferencesFull Text PDF (373 KB)Views: 192Downloads: 134Citations: 1
Open Access Research Article·pp. 1847–1857·Vol. 28, Issue 5Aug 2025

Exploring fixed points in b-metric spaces using weakly contractive mappings

J. Balamurugan, C. Rajesh

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2141

In this paper: This paper is based on the idea of unique fixed points as the result of weakly contractive maps in the structure of asymmetric b−metric spaces. Moreover, provided to illustrate the broader implication...

AbstractReferencesFull Text PDF (486 KB)Views: 267Downloads: 115Citations: 0
Open Access Research Article·pp. 1859–1870·Vol. 28, Issue 5Aug 2025

External direct products of BG-algebras

Chatsuda Chanmanee, Ronnason Chinram, Pannawit Khamrot, Pongpun Julatha, Aiyared Iampan

Published Online: 18 Jun 2025DOI: 10.47974/JIM-1730

In this paper: The external direct product (EDP) of BG-algebras, a generalisation of the direct product (DP) in the sense of Widianto, Gemawati, and Kartini [10], is a term we present in this study. In addition, we...

AbstractReferencesFull Text PDF (457 KB)Views: 192Downloads: 105Citations: 0
Open Access Research Article·pp. 1871–1879·Vol. 28, Issue 5Aug 2025

Solving stochastic delay differential equation by using Runge-Kutta method and method of lines

N. Racshitha, R. Manimaran

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2143

In this paper: In this study, we have examined a stochastic delay differential equation in one dimension. We employed the Runge-Kutta method along with the method of lines to address the issue, establishing stabilit...

AbstractReferencesFull Text PDF (492 KB)Views: 224Downloads: 128Citations: 0
Open Access Research Article·pp. 1881–1891·Vol. 28, Issue 5Aug 2025

Certain subclasses of bi-univalent functions connected with polylogarithm function

Stalin Thangamani, S. Thalapathiraj, A. Britto Manoj, R. Balakumar

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2144

In this paper: We introduce and examine certain bi-univalent functions subclasses connected polylogarithm function. The convolution of two well-known differential operators define the new differential operator. By u...

AbstractReferencesFull Text PDF (353 KB)Views: 272Downloads: 149Citations: 0
Open Access Research Article·pp. 1893–1899·Vol. 28, Issue 5Aug 2025

Integral-type contractions and weakly compatible mappings in 2-metric spaces

K. Hemavathy, S. Thalapathiraj

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2145

In this paper: This research explores f.p theorems by utilizing weakly compatible mappings in 2-m.s, focusing on contractive conditions of the integral type. By broadening the notion of compatibility, the study demo...

AbstractReferencesFull Text PDF (350 KB)Views: 183Downloads: 112Citations: 0
Open Access Research Article·pp. 1909–1930·Vol. 28, Issue 5Aug 2025

An efficient algorithm by employing neutrosophic Weber hybrid aggregation operators in decision-making analysis

I. R. Sumathi, Augus Kurian, V. Deva Tharsini, Omaima Al-Shanqiti

Published Online: 14 Aug 2025DOI: 10.47974/JIM-2174

In this paper: This study aims to explore Weber aggregation operations by utilizing Weber t-norms and t-conorms of single-valued neutrosophic sets (SVNS). We define and elucidate single-valued (SV) neutrosophic Webe...

AbstractReferencesFull Text PDF (482 KB)Views: 209Downloads: 110Citations: 0
Open Access Research Article·pp. 1931–1939·Vol. 28, Issue 5Aug 2025

A new regularity criterion for the 3D-Boussinesq equations in homogeneous Besov and Triebel-Lizorkin spaces

Mohamed Benallia, Mohamed Dilmi

Published Online: 13 Aug 2025DOI: 10.47974/JIM-2181

In this paper: This paper aims to establish a new regularity criterion for weak solutions to the three-dimensional (3D) Boussinesq equations in the homogeneous Besov spaces Ḃsp,q (ℝ3) and the homogeneous Triebel–Liz...

AbstractReferencesFull Text PDF (454 KB)Views: 216Downloads: 136Citations: 0
Open Access Research Article·pp. 1941–1954·Vol. 28, Issue 5Aug 2025

On the existence of solutions of boundary value problems for quasilinear elliptic equations of general form in Sobolev spaces

Kanat Tulenbayev, Gulnaz Karybayeva, Assem Zhadyranova

Published Online: 19 Aug 2025DOI: 10.47974/JIM-2182

In this paper: The aim of the study is to prove the existence of functions satisfying a quasilinear elliptic equation of general form and satisfying the given boundary conditions in Sobolev spaces. Methods of functi...

AbstractReferencesFull Text PDF (534 KB)Views: 248Downloads: 131Citations: 0
Open Access Research Article·pp. 1955–1971·Vol. 28, Issue 5Aug 2025

Categorical accommodation of various notions in generalized multidimensional fuzzy sets

Jomal Josen, Sunil Jacob John, Jobish Vallikkavungal

Published Online: 14 Aug 2025DOI: 10.47974/JIM-2183

In this paper: This paper investigates the categorical framework for generalized multi-dimensional fuzzy sets, extending Zadeh’s original theory. We introduce a generalized variant where the co-domain is a partially...

AbstractReferencesFull Text PDF (404 KB)Views: 217Downloads: 107Citations: 2
Open Access Research Article·pp. 1973–1980·Vol. 28, Issue 5Aug 2025

A mathematical model of water pollution measurement in a stream using a collocation method with a higher order Legendre polynomial

Kaboon Thongtha, Nopparat Pochai

Published Online: 19 Aug 2025DOI: 10.47974/JIM-2184

In this paper: In environmental research, challenges with water contamination assessment are generally prevalent. Through data collection, pollution levels in a system may be determined. This is quite challenging an...

AbstractReferencesFull Text PDF (386 KB)Views: 230Downloads: 108Citations: 0
Open Access Research Article·pp. 1981–1988·Vol. 28, Issue 5Aug 2025

Using triple maximal absolute young function determined by paranormed triple sequence spaces

Aqeel Mohammed Hussein

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2192

In this paper: This study presents an illustration of the triple maximal absolute young function as determined by paranormed triple sequence spaces. It also discusses several properties, such as (U3 )[y, g, 𝓹], (U03...

AbstractReferencesFull Text PDF (483 KB)Views: 177Downloads: 110Citations: 0
Open Access Research Article·pp. 1989–1998·Vol. 28, Issue 5Aug 2025

Numerical analysis for a variational/hemivariational type inequalities of Bingham fluids

Z. Faiz, Jinlan Pan’s, H. Benaissa

Published Online: 13 Aug 2025DOI: 10.47974/JIM-2199

In this paper: This paper explores an analytical framework for an incompressible Bingham-type fluid (IBTF) within a bounded domain. The incompressible fluid model is expressed in its distributional form, which is fo...

AbstractReferencesFull Text PDF (370 KB)Views: 243Downloads: 109Citations: 0
Open Access Research Article·pp. 1999–2003·Vol. 28, Issue 5Aug 2025

Using FPV-transforms to solve a system of PDEs

Shaymaa Y. Alkufi, Ohood Ayyed Hadi Al-Gburi, Hussein Jeddoa Mehdi

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2222

In this paper: The fields of scientific and engineering depend heavily on fuzzy partial integro-differential equations for their operations. The proposed solution for fuzzy partial differential equations utilizes th...

AbstractReferencesFull Text PDF (345 KB)Views: 200Downloads: 116Citations: 0
Open Access Research Article·pp. 2011–2023·Vol. 28, Issue 5Aug 2025

Numerical solution algorithm for the model of combat operations under the influence of time delay

Mashrabjon Mamatov, Nodirbek Karimov, Sokhibjan Muminov, Shokhista Sharipova

Published Online: 28 Aug 2025DOI: 10.47974/JIM-2239

In this paper: This article presents a mathematical model of the process of delayed combat operations, in which the actions of two sides are delayed by a certain amount of time, based on the interaction of opposing...

AbstractReferencesFull Text PDF (1.1 MB)Views: 217Downloads: 132Citations: 0
Open Access Research Article·pp. 2031–2043·Vol. 28, Issue 5Aug 2025

A simple mathematical model for assessing water quality in a closed-system shrimp farm

Kaboon Thongtha, Nopparat Pochai

Published Online: 27 Aug 2025DOI: 10.47974/JIM-2265

In this paper: The problem of wastewater from shrimp farming affects the environment, both in terms of wastewater discharge and soil deterioration. Wastewater management is also quite expensive for the production co...

AbstractReferencesFull Text PDF (502 KB)Views: 270Downloads: 126Citations: 1
Open Access Research Article·pp. 2045–2057·Vol. 28, Issue 5Aug 2025

Solving linear inverse problem via mixture regularization

P. Kittisuwan, C. Siwapornanan, P. Akkaraekthalin

Published Online: 27 Aug 2025DOI: 10.47974/JIM-2270

In this paper: The iterative shrinkage/thresholding algorithm (ISTA) with the regularizer gives good efficiency to solve the linear inverse problem. In fact, the maximum a posteriori (MAP) estimator with the probabi...

AbstractReferencesFull Text PDF (698 KB)Views: 215Downloads: 128Citations: 0